Maximum Δ-edge-colorable subgraphs of class II graphs

V. Mkrtchyan, E. Steffen, J. Graph Theory 70 (2012) 473–482.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
J. Graph Theory
Volume
70
Page
473-482
LibreCat-ID

Cite this

Mkrtchyan V, Steffen E. Maximum Δ-edge-colorable subgraphs of class II graphs. J Graph Theory. 2012;70:473-482.
Mkrtchyan, V., & Steffen, E. (2012). Maximum Δ-edge-colorable subgraphs of class II graphs. J. Graph Theory, 70, 473–482.
@article{Mkrtchyan_Steffen_2012, title={Maximum Δ-edge-colorable subgraphs of class II graphs}, volume={70}, journal={J. Graph Theory}, author={Mkrtchyan, Vahan and Steffen, Eckhard}, year={2012}, pages={473–482} }
Mkrtchyan, Vahan, and Eckhard Steffen. “Maximum Δ-Edge-Colorable Subgraphs of Class II Graphs.” J. Graph Theory 70 (2012): 473–82.
V. Mkrtchyan and E. Steffen, “Maximum Δ-edge-colorable subgraphs of class II graphs,” J. Graph Theory, vol. 70, pp. 473–482, 2012.
Mkrtchyan, Vahan, and Eckhard Steffen. “Maximum Δ-Edge-Colorable Subgraphs of Class II Graphs.” J. Graph Theory, vol. 70, 2012, pp. 473–82.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar